Scientific papers 2000-2009


2009

1) E. Cordero, F. Nicola, Remarks on Fourier multipliers and applications to the wave equation, J. Math. Anal. Appl. 353 (2009), 583-591.

2) V. Casarino, Two-parameter estimates for joint spectral projections on complex spheres, Math. Z. 261 (2009), 245-259.

3) F. Cipriani, G. Grillo, Hypercontractivity, Nash inequalities and subordination for classes of nonlinear semigroups, Semigroup Forum, 78 (2009), 77-98.

4) G. Grillo, A parabolic regularization property of $p$-logarithmic Sobolev generators, Diff. Equations Appl. 1 (2009), 123--138.

5) A. Blanchet, M. Bonforte, J. Dolbeault, G. Grillo, J. L. Vazquez, Asymptotics of the fast diffusion equations via entropy estimates, Arch. Rat. Mech. Anal. 191 (2009), 347--385.

6) E. Cordero, F. Nicola, Sparsity of Gabor representation of Schroedinger propagator, Appl. Comp. Harmonic Anal. 26 (2009), pp. 357-370

7) F. Nicola, Local Solvability for $\square_b$ on Degenerate $CR$ Manifolds and Related Systems, Rocky Mount. J. Math. 39 (2009), 605-618.

8) F. Nicola, Slicing surfaces and the Fourier restriction conjecture, Proc. Edinb. Math. Soc. 52 (2009), 515-527.

9) E. Cordero, F. Nicola, Sharpness of some properties of Wiener amalgam and modulation spaces, Bull. Aust. Math. Soc. 80 (2009), 105-116.

10) A. Miyachi, F. Nicola, S. Rivetti, A. Tabacco, N. Tomita, Estimates for unimodular Fourier multipliers on modulation spaces, Proc. Amer. Math. Soc. 137 (2009), 3869-3883.

11) E. Cordero, F. Nicola, L. Rodino, Boundedness of Fourier integral operators on $FL^p$ spaces, Trans. Amer. Math. Soc. 361 (2009), 6049—6071.

12) M. Mughetti, F. Nicola, On the positive parts of second order symmetric pseudodifferential operators, Integral Equations Operator Theory 64 (2009), 553-572.

13) V. Casarino, P. Ciatti, Transferring $L^p$ eigenfunction bounds from $S^{2n+1}$ to $h^n$, Studia Math. 194 (2009), 23-42.

2008

1) M. Bonforte, G. Grillo, J.L. Vazquez, Fast diffusion flow on manifolds of nonpositive curvature, J. Evol. Equ. 8 (2008), 99-128.

2) F. Nicola, Local solvability of certain differential complexes, Proc. Amer. Math. Soc. 136 (2008), 315-358.

3)  E. Cordero, F. Nicola, Strichartz estimates in Wiener amalgam spaces for the Schr\”odinger equation, Math. Nachr. 281 (2008), 25-41.

4) E. Cordero, F. Nicola, Metapletic representation on Wiener amalgam spaces and applications to the Schroedinger equation, J. Funct. Anal. 254 (2008), 506-534.

5) E. Cordero, F. Nicola, Some new Strichartz estimates for the Schroedinger equation, J.  Differential Equations 245 (2008), 1945-1974.

6) F. Nicola, A note on the restriction theorem and geometry of hypersurfaces, Math. Scand. 103 (2008), 53-60.

7) F. Nicola, Local solvability in top degree for the semilinear Kohn equation., Calc. Var. Part. Diff. Equations 33 (2008), 187-198.

8) V. Casarino, S. Secco, $L^p$-$L^q$ boundedness of analytic families of fractional integrals, Stdia Math. 184 (2008), 153-174.

9) F. Nicola, L. Rodino, Dixmier traceability for general pseudo-differential operators. In $C^\ast$-algebras and elliptic theory II, 227--237, Trends Math. Birkhäuser, Basel, 2008.

2007

1) M. Bonforte, J.L. Vazquez, Reverse smoothing effects, fine asymptotics, and Harnack inequalities for fast diffusion equations, Boundary Value Problems, Vol. 2007 (2007), Article ID 21425, 31 pp..  

2) A. Blanchet, M. Bonforte, J. Dolbeault, G. Grillo, J.L. Vazquez, Hardy-Poincaré  inequalities and applications to nonlinear diffusions, C.R Math. Acad. Sci. Paris 344 (2007), 431--436.  

3) M. Bonforte, G. Grillo, Singular evolution on manifolds, their smoothing properties, and Sobolev inequalities, Discr. Cont. Dyn. Syst., added volume (2007), 130-137.

4) E. Buzano, F. Nicola, Complex powers of hypoelliptic pseudodifferential operators, J. Funct. Anal. 245 (2007), 353-378.

5) M. Mughetti,  F. Nicola, Hypoellipticity for a class of operators with multiple characteristics, J. Anal. Math. 103 (2007), 377-396.

6) F. Nicola, Remarks on dispersive estimates and curvature, Commun.  Pure Appl.  Anal. 6 (2007), 203--212.

7) F.P. Andriulli,  A. TabaccoG. Vecchi, A multiresolution approach to the electric field integral equation in antenna problems, Siam J. Scient. Comp., 29 (2007),  1-21.

2006

1) M. Bonforte, G. Grillo, Super and ultracontractive bounds for doubly nonlinear evolution equations, Rev. Mat. Iberoamericana 22 (2006), 111-129.

2) M. Bonforte, J.L. Vazquez, Global positivity estimates and Harnack inequalities for the fast diffusion equation, J. Funct. Anal. 240 (2006), 399-428.

3) R. Camporesi,  The spherical Paley-Wiener theorem on the complex Grassman manifolds SU(p+q)/S(UpxUq), Proc. Amer. Math. Soc. 134 (2006), 2649-2659.

4) F. Nicola, L. Rodino, Residues and index for bisingular operators, in "C*-Algebras and Elliptic Theory", Trends in Mathematics, 187-202 (2006), Birkauser Verlag.

5) D. Müller, M.M. Peloso, F. Ricci, Eigenvalues of the Hodge Laplacian on the Heisenberg group, Collect. Math. (2006), 327-342.

6) E. Cordero, F. De Mari, K. Nowak, A. TabaccoReproducing groups for the metaplectic representation, Operator Theory: Advances and Applications 164 (2006), 227-244.  

7) E. Cordero, F. De Mari, K. Nowak, A. TabaccoAnalytic features of reproducing groups for the metaplectic representation, J. Fourier Anal. Appl. 12 (2006), 157-180.  

2005

1) M. Bonforte, G. Grillo, Asymptotics of the porous media equation via Sobolev inequalities, J. Funct. Anal. 225 (2005), 33-62.

2)  M. Bonforte, G. Grillo,  Direct and reverse Gagliardo--Nirenberg inequalities from logarithmic Sobolev inequalities, Bull. Polish Acad. Sci. Math. 53 (2005), 323-336.

3) M. Bonforte, G. Grillo,  Ultracontractive bounds for nonlinear evolution equations governed by the subcritical p-Laplacian, Progr. Nonlin. Diff. Equations Appl., 61 (2005), 15-26.

 4) R. Camporesi,  A generalization of the Cartan Helgason theorem for Riemannian symmetric spaces of rank one, Pacific J. Math, 222 (2005) 1-27.

 5) R. Camporesi,  The Helgason Fourier transform for homogeneous vector bundles over compact Riemannian symmetric spaces-the local theory, J. Funct. Anal. 220 (2005), 97-117. 

6) V. Casarino, K.-J. Engel, G. Nickel, S. Piazzera, Decoupling techniques for wave equations with dynamic boundary  conditions, Discrete Contin. Dyn. Syst. 12 (2005), 761-772.

7) D.A. Ciampa, On Cauchy-Riemann circle bundles, Kodai Math. J. 28 (2005), 146-180. 

8) M. Mughetti, F. Nicola, On the generalization of Hörmander's inequality. Comm. Partial Differential Equations 30 (2005), 509-537.

9) F. Nicola, A necessary condition for estimates for the ¯∂b-complex, Illinois J. Math., 49 (2005), 1001-1018.

10) F. Nicola, On the absence of the one-sided Poincarè lemma in Cauchy-Riemann manifolds, Ann. Scuola Norm. Sup. Pisa Cl. Sci. 4 (2005), 587-600.

11) F. Nicola, A lower bound for systems with double characteristics, J. Anal. Math. 96 (2005), 297-311.

12) F.P. Andriulli, G. Vecchi, F. Vipiana, P. Pirinoli, A. TabaccoOptimal a priori clipping estimation for wavelet-based method of moments matrices, IEEE Trans. Antennas and Propagation 53 (2005), 3726-3734.  

2004

1) G. Grillo, On the Schrödinger heat kernel in horn-shaped domains, Colloq. Math. 99 (2004), 145-155. 

2) E.Buzano, F. Nicola, Pseudo-differential operators and Schatten-von Neumann classes, Oper. Theory Adv. Appl., 155 (2004), 117-130.

3) E. Cordero, F. Nicola, L. Rodino, Microlocal analysis and applications, Oper. Theory Adv. Appl., 155 (2004),  1-17.

5) M. Mughetti, F. Nicola, A counterexample to a lower bound for a class of pseudodifferential operators, Proc. Amer. Math. Soc. 132  (2004), 3299-3303.

4) F. Nicola, L. Rodino, Remarks on lower bounds for pseudo-differential operators, J. Math. Pures Appl. 83 (2004), 1067-1073.

6) D. Békollé, A. Bonami, G. Garrigós, C. Nana,  M.M. Peloso, F. Ricci, Lecture Notes on Bergman projectors in tube domains over cones: an analytic and geometric viewpoint, IMHOTEP Volume 5 (2004), 1-75.

7) E. Cordero, A. TabaccoWavelet Localization operators via time-frequency analysis, Oper. Theory Adv. Appl., 155 (2004), 131-147.

8) G. Garrigós, R. Hochmuth, A. TabaccoWavelet characterizations for anisotropic Besov spaces with 0<p<1, Proc. Edinb. Math. Soc. 47 (2004), 573-595.

9) S. Secco, Adapting product kernels to curves in the plane, Math. Z. 248 (2004), 459-476.  

2003

1) M. Bonforte, F.Cipriani, G. Grillo,  Ultracontractivity and convergence to equilibrium for supercritical quasilinear parabolic equations on Riemannian manifolds, Adv. Differential Equations 8 (2003),  843-872.

2) V. Casarino, Norms of complex harmonic projection operators, Canad. J. Math. 55 (2003), 1134-1154.

3) V. Casarino, K-J. Engel, R. Nagel, G. Nickel, A semigroup approach to boundary feedback systems, Integral Equations Operator Theory 47 (2003), 289-306.

4) F. Cipriani, G. Grillo,  Nonlinear Markov semigroups, nonlinear Dirichlet forms and applications to minimal surfaces, J. Reine Angew. Math. 562 (2003), 201-235.

5) G. Grillo,  Hardy and Rellich-type inequalities for metrics defined by vector fields, Potential Anal. 18 (2003), 187-217.

6) P. Boggiatto, F. Nicola, Non-commutative residues for anisotropic pseudo-differential operators in Rn, J. Funct. Anal. 203 (2003), 305-320.

7) F. Nicola, Residue traces for a pseudodifferential operator algebra on foliated manifolds, Integral Equations Operator Theory 46 (2003), 473-487.  

8) F. Nicola, K-theory of SG-pseudo-differential algebras, Proc. Amer. Math. Soc. 131 (2003), 2841-2848.  

9) F. Nicola, Trace functionals for a class of pseudo-differential operators in Rn ,  Math. Phys. Anal. Geom. 6 (2003), 89-105.

10) F. Nicola, L. Rodino, SG pseudo-differential operators and weak hyperbolicity, Pliska Stud. Math. Bulgar. 15 (2003), 5-20.  

11) M.M. Peloso,  F. Ricci, Analysis of the Kohn Laplacian on quadratic CR manifolds. J. Funct. Anal. 203 (2003), 321-355.

12) D. Müller, M.M. Peloso,  Non-solvability for a class of left-invariant second-order differential operators on the Heisenberg group, Trans. Amer. Math. Soc. 355 (2003), 2047-2064.

13) C. Canuto, A. TabaccoAnisotropic wavelets along vector fields and applications to PDE's, Arab. J. Sci. Eng. Sect. C Theme Issues 28 (2003), 89-105.

2002

1) R. Camporesi, Spherical harmonic analysis for spinors on Hn(C), Acta Appl. Math. 73 (2002), 15-38.

2) R. Camporesi, E. Pedon, The continuous spectrum of the Dirac operator on noncompact Riemannian symmetric spaces of rank one, Proc. Amer. Math. Soc. 130 (2002),  507-516.

3) V. Casarino, L. Maniar, S. Piazzera, The asymptotic behaviour of perturbed evolution families, Differential Integral Equations 15 (2002), 567-586.

4) F.Cipriani, G. Grillo,  Lp-L Hölder continuity for quasilinear parabolic equations associated to Sobolev derivations, J. Math. Anal. Appl. 270 (2002), 267-290.

5) F. Nicola, Hörmander's inequality for anisotropic pseudo-differential operators, J. Partial Differential Equations 15 (2002), 49-64.

6) A. Bonami, M.M. Peloso, F. Symesak, On Hankel operators on Hardy and Bergman spaces and related questions. Actes des Rencontres d'Analyse Complexe (Poitiers-Futuroscope, 1999), 131-153, Atlantique, Poitiers, 2002.

7) S. Grellier, M.M. Peloso,  Decomposition theorems for Hardy spaces on convex domains of finite type. Illinois J. Math. 46 (2002), 207-232.

8) M.M. Peloso,  F. Ricci, Tangential Cauchy-Riemann equations on quadratic CR manifolds. Atti Accad. Naz. Lincei Cl. Sci. Fis. Mat. Natur. Rend. Lincei (9) Mat. Appl. 13 (2002), 285-294.

9) G. Garrigos, A. TabaccoWavelet decompositions of anisotropic Besov spaces. Math. Nachr. 239/240 (2002), 80-102.

10) S. Secco Lp-improving properties of measures supported on curves on the Heisenberg group, II, Boll. Unione Mat. Ital. Sez. B Artic. Ric. Mat. 5 (2002), 527-543.  

2001

1) R. Camporesi, E. Pedon, Harmonic analysis for spinors on real hyperbolic spaces, Colloq. Math. 87 (2001), 245-286.

2) V. Casarino, S. Piazzera, On the stability of asymptotic properties of perturbed C0 -semigroups, Forum Math. 13 (2001), 91-107.

3) F. Cipriani, G. Grillo,  The Markov property for classes of nonlinear parabolic equations, Nonlinear Anal. 47 (2001), 3549-3554.

4) F. Cipriani, G. Grillo,  Uniform bounds for solutions to quasilinear parabolic equations, J. Differential Equations 177 (2001), 209-234.

5) F. Nicola, Weyl formula for quasi-elliptic pseudo-differential operators, Rend. Sem. Mat. Univ. Padova 105 (2001), 215-231. 

6) L. Rodino, F. Nicola, Spectral asymptotics for quasi-elliptic partial differential equations. Geometry, analysis and applications (Varanasi, 2000), 47-61, World Sci. Publishing, River Edge, NJ, 2001.

7) D. Bekollé, A. Bonami, M.M. Peloso,  F. Ricci, Boundedness of Bergman projections on tube domains over light cones, Math. Z. 237 (2001), 31-59.

8) A. Bonami, M.M. Peloso, F. Symesak, Factorization of Hardy spaces and Hankel operators on convex domains in Cn, J. Geom. Anal. 11 (2001), 363-397.

9) L. Fontana, S.G. Krantz, M.M. Peloso,  Estimates for the ¯∂-Neumann problem in the Sobolev topology on Z(q) domains, Houston J. Math. 27 (2001), 123-175.

10) C. Canuto, A. TabaccoAn anisotropic functional setting for convection-diffusion problems, East-West J. Numer. Math. 9 (2001),199-231.

2000

1) R. Camporesi, Harmonic analysis for spinor fields in complex hyperbolic spaces, Adv. Math. 154 (2000), 367-442.

2) V. Casarino, Almost automorphic groups and semigroups, Rend. Accad. Naz. Sci. XL Mem. Mat. Appl. 24 (2000), 219-235.

3) G. Grillo,  Off-diagonal bounds of non-Gaussian type for the Dirichlet heat kernel, J. London Math. Soc. 62 (2000), 599-612.

4) A. Bonami, M.M. Peloso,  Hankel operators on Hardy spaces of two classical domains, in: "Functional analysis, VI" (Dubrovnik, 1999), 7-18, Various Publ. Ser. (Aarhus), 45, Univ. Aarhus, Aarhus, 2000.

5) E. Damek, A. Hulanicki, D. Müller, M.M. Peloso,  Pluriharmonic H2 functions on symmetric irreducible Siegel domains, Geom. Funct. Anal. 10 (2000), 1090-1117.

6) S. Bertoluzza, C. Canuto, A. Tabacco,  Stable discretizations of convection-diffusion problems via computable negative-order inner products, SIAM J. Numer. Anal. 38 (2000), 1034-1055.

7) S. Bertoluzza, C. Canuto, A. Tabacco,  Negative norm stabilization of convection diffusion problems, Appl. Math. Lett. 13 (2000), 121-127.

8) C. Canuto, A. TabaccoAbsolute and relative cut-off in adaptive approximation by wavelets, Ann. Mat. Pura Appl. 178 (2000), 287-315.

9) C. Canuto, A. Tabacco,  K. Urban The wavelet element method. II. Realization and additional features in 2D and 3D, Appl. Comput. Harmon. Anal. 8 (2000), 123-165.

10) S. Grivet-Talocia,  A. Tabacco,  Wavelets on the interval with optimal localization, Math. Models Methods Appl. Sci. 10 (2000), 441-462.